Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We prove some common fixed point theorems in probabilistic semi-metric spaces foroccasionally weakly compatible mappings satisfying a generalized contractive condition. We give also results of common fixed point for mappings satisfying a condition of integral type.
Original languageEnglish
Pages (from-to)277-284
Number of pages8
JournalINTERNATIONAL JOURNAL OF MODERN MATHEMATICS
Volume4
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces'. Together they form a unique fingerprint.

Cite this